Hostname: page-component-77c89778f8-cnmwb Total loading time: 0 Render date: 2024-07-16T09:59:59.467Z Has data issue: false hasContentIssue false

G. E. Minc. Teoréma Erbrana dlá isčisléniá prédikatov s ravénstvom i funkcional′nymi simvolami. Doklady Akadémii Nauk SSSR, vol. 169 (1966), pp. 273–275. - G. E. Minc. Herbrand's theorem for the predicate calculus with equality and functional symbols. English translation of the preceding by Leo F. Boron. Soviet mathematics, vol. 7 no. 4 (1966), pp. 911–914.

Published online by Cambridge University Press:  12 March 2014

Abstract

Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'
Type
Reviews
Copyright
Copyright © Association for Symbolic Logic 1970

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)